# SDR SWAA2024080823926

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 55,149 hours, 33,191 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zn 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 11DEF WILL NOT STAY UPRIGHT WHILE OCCUPIED<[01] 11F SEAT RECLINE ACTUATOR NOT LOCKED OUT FOR EMERGENCY EXIT; LOCKED RECLINE ACTUATOR TO UP POSITION AND TIGHTENED ALL HARDWARE OF HINGE POINTS OF ALL 11DEF SEAT PER CMM 25-22-46; ALL SEATS STAY IN UP POSITION.
